Alert archive / Florida / Small Craft Advisories in 2017
Small Craft Advisory 32, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Sep 30, 2017, 8:40 PM EDT. It was in force for 5 days.
The area
The counties it named.
The facts
- Issued
- Sep 30, 2017, 8:40 PM EDT (00:40 UTC)
- Expired
- Oct 6, 2017, 4:00 AM EDT
- In force
- 5 days
- Issued by
- NWS Melbourne, FL
The text
As transmitted.
076 WHUS72 KMLB 010040 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 840 PM EDT SAT SEP 30 2017 AMZ550-570-020400- /O.NEW.KMLB.SC.Y.0032.171001T0040Z-171004T0200Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM- 840 PM EDT SAT SEP 30 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 10 PM EDT TUESDAY. * WINDS...NORTHEAST WINDS TO 20 TO 25 KNOTS WILL BECOMING EAST LATE TONIGHT INTO SUNDAY. * WAVES/SEAS...SEAS WILL BUILD TO 5 TO 7 FEET LATE TONIGHT AND UP TO 6 TO 8 FEET OFFSHORE INTO SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 15
9 follow-up statements
372 WHUS72 KMLB 010801 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 401 AM EDT SUN OCT 1 2017 AMZ572-030800- /O.EXB.KMLB.SC.Y.0032.171001T1800Z-171005T2000Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 401 AM EDT SUN OCT 1 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 PM EDT THURSDAY. * WINDS...BECOMING EAST-NORTHEAST AND INCREASING TO 20 TO 25 KNOTS BY TONIGHT * WAVES/SEAS...BUILDING TO 7 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ552-555-575-030800- /O.EXB.KMLB.SC.Y.0032.171002T0200Z-171005T2000Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 401 AM EDT SUN OCT 1 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EDT THURSDAY. * WINDS...BECOMING EAST-NORTHEAST AND INCREASING TO 20 TO 25 KNOTS BY TONIGHT. * WAVES/SEAS...SEAS BUILDING TO 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-570-030800- /O.EXT.KMLB.SC.Y.0032.000000T0000Z-171005T2000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM- 401 AM EDT SUN OCT 1 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THURSDAY... * WINDS...EAST-NORTHEAST INCREASING TO 20 TO 25 KNOTS. * WAVES/SEAS...BUILDING TO 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
783 WHUS72 KMLB 020215 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1015 PM EDT SUN OCT 1 2017 AMZ550-552-555-570-572-575-040215- /O.CON.KMLB.SC.Y.0032.000000T0000Z-171005T2000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 1015 PM EDT SUN OCT 1 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THURSDAY... * WINDS...EAST WINDS INCREASING TO 20 TO 25 KNOTS. * WAVES/SEAS...BUILDING TO 6 TO 9 FEET NEAR SHORE AND UP TO 10 TO 12 FEET OFFSHORE PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 15
930 WHUS72 KMLB 030750 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 350 AM EDT TUE OCT 3 2017 AMZ550-552-555-570-572-575-050800- /O.CON.KMLB.SC.Y.0032.000000T0000Z-171005T2000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 350 AM EDT TUE OCT 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THURSDAY... * WINDS...EAST-NORTHEAST WINDS INCREASING TO AROUND 25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE OVER THE OPEN ATLANTIC. * WAVES/SEAS...BUILDING TO 7 TO 10 FEET NEAR SHORE AND UP TO 10 TO 13 FEET OVER THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SEDLOCK
979 WHUS72 KMLB 031652 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1252 PM EDT TUE OCT 3 2017 AMZ552-555-572-575-041400- /O.EXT.KMLB.SC.Y.0032.000000T0000Z-171003T1700Z/ /O.NEW.KMLB.GL.W.0001.171003T1700Z-171004T1400Z/ /O.NEW.KMLB.SC.Y.0033.171004T1400Z-171005T1400Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 1252 PM EDT TUE OCT 3 2017 ...GALE WARNING IN EFFECT UNTIL 10 AM EDT WEDNESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM WEDNESDAY TO 10 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT UNTIL 10 AM EDT WEDNESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 10 AM WEDNESDAY TO 10 AM EDT THURSDAY. * WINDS...EAST-NORTHEAST WINDS 25 KNOTS TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE OVER THE OPEN ATLANTIC. * WAVES/SEAS...8 TO 10 FEET NEAR SHORE AND UP TO 10 TO 13 FEET OVER THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR DURING GALE CONDITIONS. && $$ AMZ550-570-041400- /O.EXT.KMLB.SC.Y.0032.000000T0000Z-171005T1400Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM- 1252 PM EDT TUE OCT 3 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EDT THURSDAY... * WINDS...EAST-NORTHEAST WINDS INCREASING TO AROUND 25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE OVER THE OPEN ATLANTIC. * WAVES/SEAS...7 TO 9 FEET NEAR SHORE AND UP TO 10 TO 13 FEET OVER THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
939 WHUS72 KMLB 040821 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 421 AM EDT WED OCT 4 2017 AMZ552-555-572-575-050830- /O.CON.KMLB.GL.W.0001.000000T0000Z-171004T1400Z/ /O.EXT.KMLB.SC.Y.0033.171004T1400Z-171006T0800Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 421 AM EDT WED OCT 4 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 4 AM EDT FRIDAY... * WINDS...EAST-NORTHEAST WINDS 25 TO 30 KNOTS. FREQUENT GUSTS TO GALE FORCE OVER THE OPEN ATLANTIC THIS MORNING. * WAVES/SEAS...8 TO 10 FEET NEARSHORE AND 10 TO 13 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR DURING GALE CONDITIONS. && $$ AMZ550-570-050830- /O.EXT.KMLB.SC.Y.0032.000000T0000Z-171006T0800Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM- 421 AM EDT WED OCT 4 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT FRIDAY... * WINDS...EAST-NORTHEAST WINDS AROUND 25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE OVER THE OPEN ATLANTIC. * WAVES/SEAS...7 TO 9 FEET NEARSHORE AND 10 TO 13 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
567 WHUS72 KMLB 041402 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1002 AM EDT WED OCT 4 2017 AMZ552-555-572-575-051400- /O.EXP.KMLB.GL.W.0001.000000T0000Z-171004T1400Z/ /O.CON.KMLB.SC.Y.0033.000000T0000Z-171006T0800Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 1002 AM EDT WED OCT 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY... ...GALE WARNING HAS EXPIRED... * WINDS...EAST-NORTHEAST WINDS 25 KNOTS. OCCASIONAL GUSTS TO GALE FORCE OVER THE OPEN ATLANTIC. * WAVES/SEAS...8 TO 10 FEET NEARSHORE AND 10 TO 13 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-570-051400- /O.CON.KMLB.SC.Y.0032.000000T0000Z-171006T0800Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM- 1002 AM EDT WED OCT 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY... * WINDS...EAST-NORTHEAST WINDS AROUND 25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE OVER THE OPEN ATLANTIC. * WAVES/SEAS...7 TO 9 FEET NEARSHORE AND 10 TO 13 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
053 WHUS72 KMLB 050818 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 418 AM EDT THU OCT 5 2017 AMZ550-570-050930- /O.CON.KMLB.SC.Y.0032.000000T0000Z-171006T0800Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM- 418 AM EDT THU OCT 5 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY... * WINDS...EAST WINDS 20 TO 25 KNOTS BECOMING SOUTHEAST 15 TO 20 KNOTS LATE IN THE DAY. * WAVES/SEAS...7 TO 10 FEET NEARSHORE AND UP TO 12 FEET OFFSHORE, SUBSIDING TO 6 TO 9 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ552-555-572-575-050930- /O.CON.KMLB.SC.Y.0033.000000T0000Z-171006T0800Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 418 AM EDT THU OCT 5 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY... * WINDS...EAST WINDS 20 TO 25 KNOTS BECOMING SOUTHEAST 15 TO 20 KNOTS LATE IN THE DAY. * WAVES/SEAS...7 TO 10 FEET NEARSHORE AND UP TO 12 FEET OFFSHORE, SUBSIDING TO 6 TO 9 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
764 WHUS72 KMLB 051811 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 211 PM EDT THU OCT 5 2017 AMZ572-575-060800- /O.CON.KMLB.SC.Y.0033.000000T0000Z-171006T0800Z/ /O.NEW.KMLB.SW.Y.0006.171006T0800Z-171006T2000Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 211 PM EDT THU OCT 5 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 4 AM TO 4 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS, WHICH IS IN EFFECT FROM 4 AM TO 4 PM EDT FRIDAY. * WINDS...EAST WINDS 20 KNOTS BECOMING SOUTHEAST 15 TO 20 KNOTS LATE TODAY. * WAVES/SEAS...7 TO 10 FEET, SUBSIDING TO 6 TO 8 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ AMZ570-060800- /O.CON.KMLB.SC.Y.0032.000000T0000Z-171006T0800Z/ /O.NEW.KMLB.SW.Y.0006.171006T0800Z-171006T2000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM- 211 PM EDT THU OCT 5 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 4 AM TO 4 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS, WHICH IS IN EFFECT FROM 4 AM TO 4 PM EDT FRIDAY. * WINDS...EAST WINDS 20 TO 25 KNOTS BECOMING SOUTHEAST 15 TO 20 KNOTS LATE. * WAVES/SEAS...7 TO 10 FEET , SUBSIDING TO 6 TO 8 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ AMZ550-060800- /O.CON.KMLB.SC.Y.0032.000000T0000Z-171006T0800Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM- 211 PM EDT THU OCT 5 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY... * WINDS...EAST WINDS 20 TO 25 KNOTS BECOMING SOUTHEAST 15 TO 20 KNOTS LATE IN THE DAY. * WAVES/SEAS...7 TO 8 FEET, SUBSIDING TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ552-555-060800- /O.CON.KMLB.SC.Y.0033.000000T0000Z-171006T0800Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 211 PM EDT THU OCT 5 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY... * WINDS...EAST WINDS 20 TO 25 KNOTS BECOMING SOUTHEAST 15 TO 20 KNOTS LATE. * WAVES/SEAS...7 TO 9 FEET, SUBSIDING TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
940 WHUS72 KMLB 060816 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 416 AM EDT FRI OCT 6 2017 AMZ572-575-062000- /O.EXP.KMLB.SC.Y.0033.000000T0000Z-171006T0800Z/ /O.CON.KMLB.SW.Y.0006.000000T0000Z-171006T2000Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 416 AM EDT FRI OCT 6 2017 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WINDS...EAST TO SOUTHEAST WINDS UP TO 10 TO 15 KNOTS. * WAVES/SEAS...7 TO 9 FEET EARLY THIS MORNING, SUBSIDING TO 6 TO 7 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ AMZ570-062000- /O.EXP.KMLB.SC.Y.0032.000000T0000Z-171006T0800Z/ /O.CON.KMLB.SW.Y.0006.000000T0000Z-171006T2000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM- 416 AM EDT FRI OCT 6 2017 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WINDS...EAST TO SOUTHEAST WINDS UP TO 10 TO 15 KNOTS. * WAVES/SEAS...7 TO 9 FEET EARLY THIS MORNING, SUBSIDING TO 6 TO 7 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ AMZ550-060930- /O.EXP.KMLB.SC.Y.0032.000000T0000Z-171006T0800Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM- 416 AM EDT FRI OCT 6 2017 ...SMALL CRAFT ADVISORY HAS EXPIRED... SMALL CRAFT SHOULD STILL EXERCISE CAUTION FOR ELEVATED SEAS THROUGH THIS AFTERNOON. $$ AMZ552-555-060930- /O.EXP.KMLB.SC.Y.0033.000000T0000Z-171006T0800Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 416 AM EDT FRI OCT 6 2017 ...SMALL CRAFT ADVISORY HAS EXPIRED... SMALL CRAFT SHOULD STILL EXERCISE CAUTION FOR ELEVATED SEAS THROUGH THIS AFTERNOON. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Sep 30, 3:42 PM EDT, 4 hours 58 minutes earlier.
Area forecast discussion, Sep 30, 3:42 PM EDT, 4 hours 58 minutes before
Area Forecast Discussion National Weather Service Melbourne FL 342 PM EDT Sat Sep 30 2017 .DISCUSSION... Through tonight...The more persistent rain coverage north of the low level circulation has shifted northward since this morning. Coverage has been low thus far in EC FL, but some showers and storms moving into southern sections at mid afternoon and anticipate some increase in coverage through late afternoon into early evening as more boundaries interact and enhance low level convergence. Activity should linger late into the night as the low level circulation center drifts toward the west...especially across the northern sections. Overnight mins in the low/mid 70s under mostly cloudy skies. Sun-Mon...Low pressure aloft over the Gulf of Mexico will drift southwest toward the Yucatan region while high pressure builds in through a deep layer over the eastern U.S. Lingering surface trough will weaken as it drifts west. Tightening pressure gradient into the early week as deep easterly flow gets established over the region. Precipitable water values remain high Sunday and Monday before models hint at some drier air trying to work in from the north by later on Monday. Expect breezy conditions developing by Monday with rain chances 50-60% on Sunday and 40-50% on Monday. The rain and cloud cover will hold high temps in the low-mid 80s, with overnight lows in the low-mid 70s. Previous extended forecast discussion...Tuesday-Friday...The strong mid-level ridging over the region early in the period will continue to strengthen as the center retrogrades from the Tennessee Valley toward the ARKLATECH region by mid-week, then further west into Texas through late week. As this happens troughing aloft developing over the Bahamas will venture west and across the FL peninsula on Thu and out into the GOMEX on Fri (GFS). The ECMWF does not bring this energy across the FL, keeping it east of the peninsula. Fairly deep easterly flow continues over the region into Thu. Periods of deep moisture will continue across the area through much of this time. For now will keep ChC Pop wording (30-50pct) in the forecast each day for generally low-topped showery convection with only a SCHC for thunder at this time. Will keep highest values southward where moisture remains deepest. Brief downpours and gusty winds will be the main threats. The pressure gradient remains tight with higher pressures north and lower pressures south. Expect near breezy/breezy conditions every day through at least Wed/Thu, especially along the coast. Winds will also remain elevated near the coast each night. Expect below/near normal max temps with above normal mins (especially near the coast) with the continued and deep onshore flow. && .AVIATION...Deep moisture persists over the region. Reductions to MVFR/IFR will increase through late afternoon with showers and isold tsra...then sct shra with mvfr/lcl ifr cig reductions after sunset through the overnight hours. && .MARINE... Tonight-Sunday...Low level circulation center near northern nearshore waters will drift west overnight into Sunday. Winds will back from southeast to east and pick up Sunday as it does so and headlines will likely be needed at that time. Scattered/numerous showers and a isold storms over local waters tonight into Sunday. Mon-Wed...Low pressure and troughing over NE Gulf of Mexico will push further west. Meanwhile, high pressure building in from the north will tighten the pressure gradient with deep easterly flow over the area. This will result in a prolonged period of Gusty E-ENE winds and building seas through the mid week, with poor to hazardous boating conditions for small craft. The increasingly rough surf and dangerous rip currents are expected in the surf zone, along with beach erosion with a period of higher astronomical tides next week. && .HYDROLOGY... River levels remain high over the middle St Johns River basin with all forecast points above moderate flood stage, and major flood stage above Lake Harney near Geneva. Levels have been nearly steady and will be very slow to recede over the next several days. Any heavy rain or impedment of downstream flow of water by winds/tides near the mouth will act to slow down decline and aggravate ongoing flood conditions. && .PRELIMINARY POINT TEMPS/POPS... DAB 76 82 74 84 / 60 60 50 40 MCO 74 86 73 84 / 40 60 50 40 MLB 76 86 77 84 / 50 60 50 50 VRB 76 86 77 84 / 50 50 50 50 LEE 74 85 72 85 / 50 60 50 40 SFB 75 84 72 85 / 50 60 60 40 ORL 75 86 73 84 / 50 60 50 40 FPR 75 86 77 84 / 50 50 50 60 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. && Glitto/Pendergrast/Smith
Hazardous weather outlook, Sep 30, 2:39 PM EDT, 6 hours 1 minute before
Hazardous Weather Outlook National Weather Service Melbourne FL 239 PM EDT Sat Sep 30 2017 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-010100- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia County- Northern Lake County-Orange-Seminole-Southern Brevard County- Osceola-Indian River-Okeechobee-St. Lucie-Martin- Coastal Volusia County-Southern Lake County- Northern Brevard County- 239 PM EDT Sat Sep 30 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... Scattered lightning storms are forecast across east central Florida through evening. Slightly higher rain chances are expected from around the greater Orlando attractions area and Melbourne northward through Seminole, Lake and Volusia Counties. Torrential downpours, cloud to ground lightning strikes and brief wind gusts up to 30 or 40 MPH will be possible. .FLOOD IMPACT... With standing water in some areas, and the overall high water table, east central Florida remains particularly susceptible to rapid ponding in low lying and poorly drained areas. .RIP CURRENT IMPACT... Ocean conditions will lead to a high risk for dangerous rip currents at area beaches, with the greatest threat today around sunset. Heed the advice of local beach patrol before entering the water and only swim within sight of a lifeguard. .MARINE THUNDERSTORM GUST IMPACT... Wind gusts of 30 to 35 knots will be possible over the intracoastal and nearshore Atlantic waters, as well as inland lakes. any of the more intense storms, as they move generally north at 10 MPH. .RIVER FLOOD IMPACT... The Saint Johns river is forecast to remain in flood stage near Cocoa, Sanford, Deland and Astor. Near Geneva, the river is forecast to remain in major flood stage. While a slow decrease is forecast, any additional rainfall in the basin could slow this fall, or cause localized rises. Refer to specific river and flood statements for additional details. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. As the weak low pressure area moves west into the Gulf of Mexico early next week, a strong ridge of high pressure will build into Florida from Monday onward and produce several days of breezy to windy onshore flow. Gusty, onshore moving showers and squalls are are likely for several days, especially along the coast. As seas and surf build through next week, conditions for boaters and beachgoers will become increasingly dangerous. Additional erosion of beaches and the dune line may also occur around the times of high tides. High rain chances could lead to localized flooding or aggravation of ponding or standing water, especially in poor drainage and low lying areas, water retention areas, and near larger river basins such as the St Johns River, which is forecast to only decrease at a very slow rate. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. AC/JP
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 30, 8:44 PM EDT | Special Marine Warning | MLB | 91 min | |
| Sep 30, 10:15 PM EDT | Special Marine Warning | MLB | 2 hr | |
| Oct 1, 8:35 AM EDT | Areal Flood Advisory | MLB | Brevard | 115 min |
| Oct 1, 11:05 AM EDT | Areal Flood Warning | MLB | Brevard | 115 min |
| Oct 1, 3:14 PM EDT | Areal Flood Warning | MLB | Brevard | 3 hr |
| Oct 1, 5:06 PM EDT | Areal Flood Advisory | MLB | Okeechobee | 84 min |
| Oct 1, 6:13 PM EDT | Flash Flood Warning | MLB | Brevard | 3 hr |
| Oct 1, 6:38 PM EDT | Areal Flood Advisory | MLB | Okeechobee | 82 min |
| Oct 1, 6:52 PM EDT | Areal Flood Warning | MLB | Brevard | 3 hr |
Nearby
Small Craft Advisories in Florida, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.